# SDR AALA202001109004

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 18,596 hours, 5,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT LT BROKEN AT L-4 DOOR. REMOVED AND REPLACED L-4 DOOR EMER EXIT LIGHT ASSY IAW AMM 33-50-00.
